I agree that a 0.5 mm change in the PD shouldn't make much of a
difference. Even 1-2 mm shouldn't give you this kind of problem.

What's the change in the different parts of your prescription? Is it
more of a change than you had in previous prescriptions?

My first guess is that some part of the prescription is too strong, or
the axis is off. The diopter part of the astigmatism prescription may
change somewhat, but the axis usually will change little or not at
all.

What lens material was used in your older glasses? Have you had
experience before using different materials?

Another factor could be size of the lenses. Is it much different from
the glasses you're comfortable with?

Also, see if the nausea goes away with either one of your eyes
covered. The prescription may be off in just one eye.
--~--~---------~--~----~------------~-------~--~----~
Check us out at the oft-updated http://www.glassyeyes.com!

You received this message because you are subscribed to the Google Groups 
"GlassyEyes" group.
To post to this group, send email to [email protected]
To unsubscribe from this group, send email to [EMAIL PROTECTED]
For more options, visit this group at 
http://groups.google.com/group/glassyeyes?hl=en
-~----------~----~----~----~------~----~------~--~---

Reply via email to